# SDR DHL9770510C

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NLG CUTOUT, AFT LT CORNER WAS FOUND TO HAVE SKIN BULGES AND DISHED FASTENERS AT BS 328.  CUTOUT CORRODED AREA PER SRM 53-30-3.  INSTALLED DOUBLER REPAIR AS PER SRM 53-30-3 AT NLG CUTOUT, AFT LT CORNER BS 328.  REPAIR SIZE 15 BY 6.  NON ROUTINE 3768.
